Advanced Search
Article Contents
Article Contents

Subshifts of finite type which have completely positive entropy

Abstract Related Papers Cited by
  • Domino tilings have been studied extensively for both their statistical properties [5], [12], [15] and their dynamical properties [3]. We construct a subshift of finite type using matching rules for several types of dominos. We combine the previous results about domino tilings to show that our subshift of finite type has a measure of maximal entropy with which the subshift has completely positive entropy but is not isomorphic to a Bernoulli shift.
    Mathematics Subject Classification: 37B10, 28D20, 60D05.


    \begin{equation} \\ \end{equation}
  • [1]

    R. Berger, The undecidability of the domino problem, Memoirs Amer. Math. Soc., 66 (1966).


    H. W. J. Blöte and H. J. Hilhorst, Roughening transitions and the zero-temperature triangular Ising antiferromagnet, J. Phys. A, 15 (1982), L631.doi: 10.1088/0305-4470/15/11/011.


    R. Burton and R. Pemantle, Local characteristics, entropy and limit theorems for spanning trees and domino tilings via transfer-impedances, Ann. Probab., 21 (1993), 1329-1371.doi: 10.1214/aop/1176989121.


    R. Burton and J. E. Steif, Non-uniqueness of measures of maximal entropy for subshifts of finite type, Ergodic Theory Dynam. Systems, 14 (1994), 213-235.doi: 10.1017/S0143385700007859.


    H. Cohn, R. Kenyon and J. Propp, A variational principle for domino tilings, Journal Of The AMS, 14 (2001), 297-346.


    J. P. Conze, Entropie d'un groupe abélian de transformations1. Z Wasrscheinlichkeitstheorie Verw. Geiete, 25 (1972), 11-30.


    J. Feldman, New $K$-automorphisms and a problem of Kakutani, Israel J. Math., 24 (1976), 16-38.doi: 10.1007/BF02761426.


    N. A. Friedman and D. Ornstein, On isomorphism of weak Bernoulli transformations, Advances in Math., 5 (1970), 365-394.doi: 10.1016/0001-8708(70)90010-1.


    C. Hoffman, A Markov random field which is $K$ but not Bernoulli, Israel J. Math., 112 (1999), 249-269.doi: 10.1007/BF02773484.


    F. den Hollander and J. SteifOn K-automorphisms, Bernoulli shifts and Markov random fields, Ergodic Theory and Dynamical Systems, to appear.


    R. Kenyon, The Laplacian and Dirac operators on critical planar graphs, Invent. Math., 150 (2002), 409-439.doi: 10.1007/s00222-002-0249-4.


    R. Kenyon, Conformal invariance of domino tiling, Ann. Probab., 28 (2000), 759-795.doi: 10.1214/aop/1019160260.


    R. Kenyon, Local statistics of lattice dimers, Ann. Inst. H. Poincaré, Probabilités, 33 (1997), 591-618.


    R. Kenyon, Dominos and the Gaussian free field, Ann. Probab., 29 (2001), 1128-1137.doi: 10.1214/aop/1015345599.


    R. Kenyon, A. Okounkov and S. Sheffield, Dimers and amoebae, Ann. of Math. (2), 163 (2006), 1019-1056.doi: 10.4007/annals.2006.163.1019.


    F. Ledrappier, Un champ markovien peut être d'entropie nulle et mélangeant, C. R. Acad. Sci. Paris Sér. A-B, 287 (1978), A561-A563.


    D. Lind, B. Marcus, "An Introduction to Symbolic Dynamics and Coding," Cambridge University Press, Cambridge, 1995.


    I. Meilijson, Mixing properties of a class of skew-products, Israel J. Math., 19 (1974), 266-270.doi: 10.1007/BF02757724.


    S. Sheffield, Uniqueness of maximal entropy measure on essential spanning forests, Ann. Probab., 34 (2006), 857-864.doi: 10.1214/009117905000000765.


    W. P. Thurston, Conway's tiling groups, Amer. Math. Monthly, 97 (1990), 757-773.doi: 10.2307/2324578.

  • 加载中

Article Metrics

HTML views() PDF downloads(107) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint